Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the derivation of necessary conditions for the problem of Bolza


Authors: G. A. Bliss and I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 38 (1932), 858-864
DOI: https://doi.org/10.1090/S0002-9904-1932-05543-4
MathSciNet review: 1562533
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05543-4

American Mathematical Society